# SDR SWAA2022020121042

- Difficulty date: September 29, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 46,612 hours, 31,529 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 221CF UPPER SKIN HAS SMALL AREA OF PULLED STRANDS WITH DAMAGED INSERTS. / REPAIRED AREA OF PULLED STRANDS ON UPPER SKIN AND REPLACED DAMAGED INSERTS ON FWD FLOOR PANEL 221CF IAW SRM 53-00-50-2R-1. 56749U 01NOV17
